# SDR 03FDEA01187

- Difficulty date: July 25, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING- O/B FLAP (WING SIDE) I/B HINGE I/B AND O/B ACTUATOR ATTACHMENT   HOLES CORRODED.    RT WING O/B FLAP (WING SIDE) I/B HINGE I/B AND O/B ACTUATOR ATTACHMENT   HOLES REPAIRED AS PER FEDEX EA 1-5750-69405 - WINGS - TRAILING EDGE & TRAILING EDGE   DEVICES - RT OUTBD FLAP INBD HINGE BRACKET REPAIR.
